Alert archive / Kansas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 108, NWS Topeka, KS

July 29, 2012Franklin County, Kansas

NWS Topeka, KS issued this severe thunderstorm warning at Jul 29, 2012, 7:35 PM CDT for Franklin County, Kansas. It was in force for 25 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 29, 2012, 7:35 PM CDT (00:35 UTC)
Expired
Jul 29, 2012, 8:00 PM CDT
In force
25 min
Issued by
NWS Topeka, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Franklin County, KS

The radar

The Pleasant Hill radar (KEAX), 84 km from the middle of the area, began a volume at 00:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 29, 7:39 PM CDTTSTM WND GST 603 Se Ottawa, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 00:00Z, 0.6 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 00:00Z on 2012-07-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 804 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 00:00Z on 2012-07-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 25 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
804 J/kg
Mixed-layer CIN
-42 J/kg
Mixed-layer LCL
3126 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
25 m²/s²
0-3 km storm-relative helicity
51 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

277 
WUUS53 KTOP 300035
SVRTOP
KSC059-300100-
/O.NEW.KTOP.SV.W.0108.120730T0035Z-120730T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
735 PM CDT SUN JUL 29 2012

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN FRANKLIN COUNTY IN EAST CENTRAL KANSAS...

* UNTIL 800 PM CDT

* AT 732 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR RANTOUL...
  AND MOVING SOUTHEAST AT 25 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE
           DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.

* LOCATIONS IMPACTED INCLUDE...
  RANTOUL AND LANE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3839 9513 3853 9530 3864 9517 3859 9506
      3839 9507
TIME...MOT...LOC 0035Z 309DEG 20KT 3853 9516

HAIL...1.00IN
WIND...60 MPH

$$

BYRNE
1 follow-up statement
612 
WWUS53 KTOP 300044
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
744 PM CDT SUN JUL 29 2012

KSC059-300100-
/O.CON.KTOP.SV.W.0108.000000T0000Z-120730T0100Z/
FRANKLIN KS-
744 PM CDT SUN JUL 29 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
FRANKLIN COUNTY UNTIL 800 PM CDT...

AT 742 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR RANTOUL...AND 
MOVING SOUTHEAST AT 20 MPH.  AT 739 PM...THE PUBLIC REPORTED 60 MPH 
WINDS 3 MILES SOUTHEAST OF OTTAWA.

HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE
         DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.

LOCATIONS IMPACTED INCLUDE...
LANE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3839 9513 3853 9530 3864 9517 3859 9506
      3839 9507
TIME...MOT...LOC 0044Z 308DEG 17KT 3852 9514

HAIL...1.00IN
WIND...60 MPH

$$

BYRNE

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 29, 6:32 PM CDT, 1 hour 3 minutes earlier.

Area forecast discussion, Jul 29, 6:32 PM CDT, 1 hour 3 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TOPEKA KS
632 PM CDT SUN JUL 29 2012

...UPDATE TO AVIATION...

.DISCUSSION...

THROUGH MONDAY...

A WEAK FRONTAL BOUNDARY WAS ORIENTED ACROSS THE FORECAST AREA THIS
AFTERNOON...FROM NEAR MINNEAPOLIS KANSAS TO NEAR OTTAWA KANSAS. THE
TEMPERATURE DIFFERENCE TO THE NORTH AND SOUTH OF THE BOUNDARY HAS
BEEN SHRINKING WITH INTENSE AFTERNOON HEATING WELL ABOVE 100 DEGREES
NEAR AND SOUTH OF THE FRONT...AND IN THE 98 TO 104 RANGE NORTH OF
THE FRONT. WOULD NOT BE SURPRISED IF AREAS FROM SALINA TO OTTAWA AND
SOUTH TOP 110 FOR A HIGH TEMP TODAY. EVEN WITH THE VERY HOT
TEMPS...HEAT INDEX VALUES ACROSS THE WHOLE AREA ARE STUCK IN THE 103
TO 110 RANGE AS THE MID TO UPPER 60S DEWPOINTS ARE HANGING WITH THE
COOLER TEMPS...WHILE MID 50S ACCOMPANY THE 110 DEGREE TEMPS.

THERE IS WEAK BUT PERSISTENT CONVERGENCE ALONG THE SURFACE BOUNDARY
WHERE SOUTHWEST WINDS ARE NEARLY PERPENDICULAR TO THE WEAK FRONT.
CONVECTION HAS BEEN BUBBLING SINCE ABOUT 19Z BUT HAS STRUGGLED TO
MATERIALIZE AT THIS TIME. WILL NEED TO CONTINUE TO MONITOR THOUGH AS
THERE IS SOME WEAK TO MODERATE INSTABILITY OUT THERE IF PARCELS CAN
CONSISTENTLY BE LIFTED THROUGH SUCH A DEEP DEPTH UP TO THE LFC...
NEAR 12000 FEET. IF DEEP CONVECTION CAN MATERIALIZE...THE 12000 FEET
OF DRY ADIABATIC LAPSE RATES IN THE INVERTED V TYPE OF SOUNDING
OFFER A PRIME SET UP FOR ISOLATED MICROBURSTS WITH LOCALIZED
DAMAGING WINDS...NOT UNLIKE SOME OF THE WIND DAMAGE WE HAVE SEEN
ACROSS THE AREA IN THE PAST 2 WEEKS. AGAIN...THIS ALL DEPENDS ON
THUNDERSTORMS ACTUALLY DEVELOPING.

A NOTE HERE...THE TOPEKA KTWX RADAR IS DOWN INDEFINITELY DUE TO A
WIDESPREAD COMMUNICATIONS OUTAGE NEAR THE RADAR SITE. COMMUNICATIONS
TECHNICIANS ARE TROUBLESHOOTING THE PROBLEM BUT THERE IS NOT
ESTIMATED TIME OF RESTORATION AS OF 20Z SUNDAY. IF STORMS DEVELOP...
THE KANSAS CITY/PLEASANT HILL AND WICHITA RADARS WILL LIKELY HAVE
THE BEST COVERAGE IN THE REGION OF EXPECT CONVECTION.

THE FRONT IS FORECAST TO SAG SOUTH A BIT TONIGHT INTO MONDAY AS A
WEAK SHORT WAVE TROUGH MOVES EAST ACROSS NEBRASKA. THIS SHORT WAVE
MAY PROVIDE SUFFICIENT LIFT FOR SOME ELEVATED SHOWERS LATE TONIGHT
INTO MONDAY MORNING. WIDESPREAD ACTIVITY APPEARS UNLIKELY. THERE IS
ALSO SOME SMALL POTENTIAL FOR THUNDERSTORM REDEVELOPMENT ACROSS
SOUTHWEST PARTS OF THE AREA IN THE AFTERNOON...BUT MOST ACTIVITY
SHOULD REMAIN SOUTH OF THE FORECAST AREA THROUGH MONDAY AFTERNOON.

BARJENBRUCH

MID RANGE AND EXTENDED FORECAST (TUESDAY THROUGH SUNDAY)...

WITH THE BOUNDARY LOCATED NEAR THE FORECAST AREA FOR MONDAY NIGHT
INTO TUESDAY WILL MAINTAIN SCHC POPS ALONG AND SOUTH OF INTERSTATE
70...MAINLY ACROSS THE CENTRAL PART OF THE STATE. CONVERGENCE ALONG
THAT BOUNDARY WILL HELP CONVECTION FORM...BUT AN EXTREMELY DRY LOW
LEVEL ATMOSPHERE WILL DEFINITELY MITIGATE PRECIP FORMATION. AS A
RESULT WILL MAINTAIN THE SCHC POPS THROUGH MONDAY NIGHT INTO TUESDAY
BEFORE GOING WITH A DRY FORECAST FOR THE MIDDLE TO LATE PART OF THE
WEEK AS THE UPPER RIDGE CONTINUES TO DOMINATE THE FORECAST AREA.
SINCE THE RIDGE WILL LIKELY BE SOMEWHAT DISPLACED TO THE SOUTHWEST
OF THE FORECAST AREA...OVER WESTERN OKLAHOMA AND THE TEXAS
PANHANDLE A POSSIBILITY DOES EXIST FOR A RIDGE-RIDING EMBEDDED
SHORTWAVE TROUGH TO ROTATE AROUND THE UPPER RIDGE AND BRING SOME
RAIN. BUT GIVEN THE UNCERTAINTY OF SUCH OCCURRENCE WILL FORGO
ADDING POPS FOR THE MIDDLE PART OF THE WEEK. THE NEXT DECENT
CHANCE FOR PRECIPITATION WILL COME THIS WEEKEND AS THE UPPER RIDGE
STARTS TO FLATTEN OUT AND GIVE WAY TO A DEEP TROUGH WHICH WILL
MOVE IN OVER THE GREAT LAKES REGION. THE BEST FORCING WITH THIS
TROUGH WILL REMAIN WELL NORTH OF THE FORECAST AREA...BUT ITS
INFLUENCE REGARDING UPPER SUPPORT FOR ASCENT MAY REACH INTO THE
FORECAST AREA. ASIDE FROM THAT FORCING IT WILL LIKELY DRAG A
SURFACE BOUNDARY THROUGH THE AREA...WHICH MAY INCREASE THE CHANCE
FOR PRECIP THIS WEEKEND.

REGARDING TEMPERATURES FOR THE MID RANGE AND EXTENDED
FORECAST...GIVEN THE INFLUENCE OF THE UPPER RIDGE OVER THE AREA
EXPECT WARM TEMPERATURES TO REMAIN WELL ABOVE SEASONAL NORMALS.
ALSO GIVEN THE DRYNESS OF THE LOWER ATMOSPHERE AS WELL AS THE
DRYNESS OF THE SOILS ACROSS THE AREA TEMPERATURES WILL LIKELY
REMAIN IN THE MID 90S IN AREAS ALONG AND JUST SOUTH OF THE KS/NE
BORDER...WHILE TEMPERATURES FURTHER SOUTH WILL LIKELY REMAIN IN
THE LOWER TO MID 100 DEGREE RANGE THROUGH THE ENTIRE WORK
WEEK...BEFORE POSSIBLY COOLING DOWN THIS WEEKEND.

JL

&&

.AVIATION...

EXPECT TSRA TO STAY SOUTH OF THE TERMINALS TONIGHT AND THEREFORE
HAVE A VFR WIND FORECAST...WITH WEST WINDS BECOMING NE THROUGH THE
PERIOD. OUTSIDE CHANCE FOR A STRAY STORM AND WILL MONITOR FOR
UPDATES. 67

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR KSZ008>012-020>024-
026-034>040-054>056-058-059.

&&
Hazardous weather outlook, Jul 29, 3:51 PM CDT, 3 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TOPEKA KS
351 PM CDT SUN JUL 29 2012

KSZ008>012-020>024-026-034>040-054>056-058-059-302100-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
351 PM CDT SUN JUL 29 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED THUNDERSTORMS MAY DEVELOP THIS AFTERNOON NEAR AND SOUTH
OF INTERSTATE 70. THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING
MICROBURSTS...WITH THE POTENTIAL FOR LOCALIZED STRAIGHT-LINE WIND
DAMAGE.

HEAT INDICES THIS AFTERNOON WILL REACH THE 103 TO 109 RANGE
ACROSS THE ENTIRE AREA. A HEAT ADVISORY REMAINS IN EFFECT THROUGH
THIS EVENING.

THE RANGELAND FIRE DANGER INDEX WILL BE IN THE VERY HIGH CATEGORY
THIS AFTERNOON ALONG AND SOUTH OF A LINE FROM CONCORDIA TO
OTTAWA.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

A SLIGHT CHANCE FOR THUNDERSTORMS WILL BE POSSIBLE ON MONDAY
THROUGH TUESDAY ACROSS MUCH OF THE OUTLOOK AREA. ANOTHER CHANCE
FOR THUNDERSTORMS WILL BE POSSIBLE ON SATURDAY AND SUNDAY.

TEMPERATURES WILL RETURN TO THE 100 TO 105 RANGE...MAINLY ALONG
AND SOUTH OF INTERSTATE 70 ON TUESDAY AND WILL LAST THROUGH FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

In the hours before

Special weather statement, Jul 29, 5:10 PM CDT, 2 hours 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
510 PM CDT SUN JUL 29 2012

KSZ054-292230-
LYON-
510 PM CDT SUN JUL 29 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN LYON COUNTY...

THROUGH 530 PM CDT...A PAIR OF STRONG THUNDERSTORMS WILL MOVE EAST
AT 15 MPH ACROSS PORTIONS OF CENTRAL LYON COUNTY. NATIONAL WEATHER
SERVICE DOPPLER RADAR INDICATED THIS STORM IS CAPABLE OF PRODUCING
STRONG WINDS AROUND 50 MPH. THE STRONG THUNDERSTORM WILL AFFECT
AREAS NEAR THE EMPORIA AIRPORT...AS WELL AS JUST EAST OF EMPORIA.
MOTORISTS ALONG INTERSTATE 35 BETWEEN MILE MARKERS 129 AND 139 COULD
ALSO BE AFFECTED.

&&

LAT...LON 3843 9600 3832 9606 3827 9613 3829 9627
      3837 9629 3847 9615
TIME...MOT...LOC 2209Z 286DEG 13KT 3835 9620

$$ BARJENBRUCH
Local storm report, Jul 29, 5:48 PM CDT, 1 hour 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
548 PM CDT SUN JUL 29 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TSTM WND GST     3 E OLPE                38.27N 96.11W
07/29/2012  E60 MPH          LYON               KS   TRAINED SPOTTER

&&

BYRNE
Special weather statement, Jul 29, 6:02 PM CDT, 1 hour 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
602 PM CDT SUN JUL 29 2012

KSZ056-292315-
FRANKLIN-
602 PM CDT SUN JUL 29 2012

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL FRANKLIN COUNTY...

THROUGH 615 PM CDT...A STRONG THUNDERSTORM WILL MOVE SOUTHEAST AT 20
MPH ACROSS PORTIONS OF EAST CENTRAL FRANKLIN COUNTY. NATIONAL WEATHER
SERVICE DOPPLER RADAR INDICATED THIS STORM IS CAPABLE OF PRODUCING
STRONG WINDS AROUND 50 MPH. RANTOUL WILL BE IMPACTED BY THIS
THUNDERSTORM.

&&

LAT...LON 3844 9507 3856 9521 3865 9511 3863 9506
      3844 9506
TIME...MOT...LOC 2300Z 306DEG 16KT 3855 9509

$$ BARJENBRUCH
Special weather statement, Jul 29, 6:36 PM CDT, 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
636 PM CDT SUN JUL 29 2012

KSZ056-300000-
FRANKLIN-
636 PM CDT SUN JUL 29 2012

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN FRANKLIN COUNTY...

THROUGH 700 PM CDT...A STRONG THUNDERSTORM WILL MOVE SOUTHEAST AT 20
MPH ACROSS PORTIONS OF EASTERN FRANKLIN COUNTY. NATIONAL WEATHER
SERVICE DOPPLER RADAR INDICATED THIS STORM IS CAPABLE OF PRODUCING
PENNY SIZE HAIL AND STRONG WINDS AROUND 50 MPH. SOME LOCATIONS THAT
COULD BE AFFECTED INCLUDE LANE AND RANTOUL. MOTORISTS ALONG
INTERSTATE 35 BETWEEN MILE MARKERS 182 AND 194 COULD ALSO BE
AFFECTED.

STAY ALERT TO THE WEATHER IN CASE A WARNING IS ISSUED.

&&

LAT...LON 3839 9515 3854 9529 3865 9530 3870 9514
      3864 9506 3839 9507
TIME...MOT...LOC 2336Z 310DEG 15KT 3854 9514

$$ BYRNE
Special weather statement, Jul 29, 6:53 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
653 PM CDT SUN JUL 29 2012

KSZ056-300015-
FRANKLIN-
653 PM CDT SUN JUL 29 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FRANKLIN COUNTY...

THROUGH 715 PM CDT...A STRONG THUNDERSTORM WILL MOVE SOUTHEAST AT 15
MPH ACROSS PORTIONS OF SOUTHEASTERN FRANKLIN COUNTY. NATIONAL WEATHER
SERVICE DOPPLER RADAR INDICATED THIS STORM IS CAPABLE OF PRODUCING
PENNY SIZE HAIL AND STRONG WINDS IN EXCESS OF 50 MPH. SOME LOCATIONS
THAT COULD BE AFFECTED INCLUDE LANE.

STAY ALERT TO THE WEATHER IN CASE A WARNING IS ISSUED.

&&

LAT...LON 3839 9512 3855 9527 3865 9508 3863 9506
      3839 9506
TIME...MOT...LOC 2353Z 312DEG 13KT 3850 9508

$$ BYRNE
Special weather statement, Jul 29, 7:25 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
725 PM CDT SUN JUL 29 2012

KSZ056-300100-
FRANKLIN-
725 PM CDT SUN JUL 29 2012

...SIGNIFICANT WEATHER ADVISORY FOR EASTERN FRANKLIN COUNTY...

THROUGH 800 PM CDT...A STRONG THUNDERSTORM WILL MOVE SOUTHEAST AT 20
MPH ACROSS PORTIONS OF EASTERN FRANKLIN COUNTY. NATIONAL WEATHER
SERVICE DOPPLER RADAR INDICATED THIS STORM IS CAPABLE OF PRODUCING
PENNY SIZE HAIL AND STRONG WINDS IN EXCESS OF 50 MPH. SOME LOCATIONS
THAT COULD BE AFFECTED INCLUDE RANTOUL AND LANE. MOTORISTS ALONG
INTERSTATE 35 BETWEEN MILE MARKERS 180 AND 189 COULD ALSO BE
AFFECTED.

STAY ALERT TO THE WEATHER IN CASE A WARNING IS ISSUED.

&&

LAT...LON 3839 9509 3855 9533 3866 9523 3859 9506
      3839 9507
TIME...MOT...LOC 0025Z 302DEG 19KT 3856 9520

$$ BYRNE

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 29, 7:25 PM CDTSpecial Weather StatementTOPFranklin35 min
Jul 30, 3:33 AM CDTSpecial Weather StatementTOPNemaha27 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.